Alert archive / Texas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 173, NWS Austin/San Antonio, TX

May 5, 2006Kerr County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 5, 2006, 12:25 AM CDT for Kerr County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 5, 2006, 12:25 AM CDT (05:25 UTC)
Expired
May 5, 2006, 12:54 AM CDT
In force
29 min
Issued by
NWS Austin/San Antonio, TX
Area
Counties, with a storm outline in the text

County Kerr County, TX

The radar

The Laughlin AFB radar (KDFX), 126 km from the middle of the area, began a volume at 05:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 10:00 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 5.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2006-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3212 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2006-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3212 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1228 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 10:13 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, May 4, 10:13 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1013 PM CDT THU MAY 4 2006

.UPDATE...
UPDATED FORECAST TO RECONFIGURE 1ST PERIOD POPS BASED ON LATEST
RADAR TRENDS. NEW SEVERE THUNDERSTORM WATCH OUT.

NEW SUITE OF PRODUCTS OUT SHORTLY.

&&

.PREV DISCUSSION... (ISSUED 630 PM CDT THU MAY 4 2006)

AVIATION...
SCT SHRA/TSRA DEVELOPING ACROSS THE HILL COUNTRY AND WILL SPREAD
E/SE TOWARDS THE AUS AREA BY 03Z. THE THREAT WILL LIKELY CONT THRU
06Z. SOME TSRA COULD BE SEVERE WITH LARGE HAIL AND WIND GUST OF
50 KTS OR GREATER. AFTER 06Z MVFR CIGS DEVELOP AND WILL SPREAD
WEST TO THE RIO GRANDE BY 11Z. WINDS WILL REMAIN S/SE 10 TO 15 KTS.

PREV DISCUSSION... (ISSUED 446 PM CDT THU MAY 4 2006)

UPDATE...
UPDATED FORECAST TO INCREASE POPS OVER OUR NORTHERN-MOST COUNTIES
AND ADD A SLIGHT CHANCE FOR THUNDER TO VAL VERDE COUNTY. ALSO
INCREASED QPF ACROSS OUR NORTHERN-MOST COUNTIES WHERE THE SEVERE
THUNDERSTORM WATCH IS IN PLACE.

NEW SUITE OF PRODUCTS OUT SHORTLY.

PREV DISCUSSION... (ISSUED 313 PM CDT THU MAY 4 2006)

DISCUSSION...AREA MORE CAPPED OFF THUS AFTERNOON THUS CLOUDS HUNG
IN A LITTLE LONGER AND WELL DEFINED BOUNDARY HAS WEAKENED. ANOTHER
SHORT WAVE TRAVERSES THROUGH CENTRAL TEXAS TONIGHT POSSIBLY
PROPAGATING SOUTH INTO THE AREA TONIGHT. AREA IS REALLY UNSTABLE
WITH CAPES ABOVE 3000 SO ANY LIFT AFTER LOWEST LAYERS ARE MIXED
THIS EVENING ALONG A FOCUSING BOUNDARY COULD SET OFF THUNDERSTORMS..
A FEW POSSIBLY SEVERE. MORE ACTIVITY IS POSSIBLE TOMORROW AND
TOMORROW NIGHT AS IMPULSES FROM AN UPPER LEVEL TROUGH ARE EJECTED
INTO A DIFLUENT RIDGE AXIS ACROSS CENTRLAT TEXAS WITH SOME
STORMS PROPAGATING SOUTH INTO THE AREA. A COLD FRONT WILL PUSH
INTO THE AREA BY LATE SATURDAY WITH SOME ADDITIONAL STORMS.
A BREAK IN THE ACTION OCCURS SUNDAY AS THE WEAK SURFACE RIDGE
BUILDS IN. THE NEXT SIGNIFICANT CHANCE OF RAIN BEGINS LATE MONDAY WHEN
AN UPPER LOW DIGGING ALONG THE WEST COAST MOVES EAST WHILE
EJECTING IMPULSES ACROSS THE AREA TOWARD MIDWEEK.

EWX WATCHES/WARNINGS/ADVISORIES...
NONE.

EWX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

11/10/JB/DC
Hazardous weather outlook, May 4, 11:48 AM CDT, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1148 AM CDT THU MAY 4 2006

TXZ171>173-183>194-202>209-217>225-228-051100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1148 AM CDT THU MAY 4 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE HILL
COUNTRY WITH A SIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF
THE REMAINDER OF SOUTH CENTRAL TEXAS. SCATTERED THUNDERSTORMS WILL
DEVELOP THIS AFTERNOON AND CONTINUE THROUGH THE EVENING HOURS. THE
MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND LOCALLY
HEAVY RAIN. ISOLATED TORNADOES ARE ALSO POSSIBLE ALONG SURFACE
BOUNDARIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR MUCH OF SOUTH
CENTRAL TEXAS FRIDAY THROUGH SATURDAY NIGHT. PERIODS OF SCATTERED
THUNDERSTORMS ARE EXPECTED. THE MAIN THREATS WILL BE LARGE HAIL
...DAMAGING WINDS...AND LOCALLY HEAVY RAINS.

THERE IS A SLIGHT RISK OF STRONG THUNDERSTORMS SUNDAY THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
SPOTTER ACTIVATION MAY ALSO BE REQUIRED AT TIMES FRIDAY THROUGH
SATURDAY NIGHT.

In the hours before

Local storm report, May 4, 9:50 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
950 PM CDT THU MAY 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             6 SE WILLOW CITY        30.34N 98.63W
05/04/2006  M2.75 INCH       GILLESPIE          TX   FIRE DEPT/RESCUE

            BROKE OUT PICKUP TRUCK WINDOWS.

&&

DC
Local storm report, May 4, 10:55 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1055 PM CDT THU MAY 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             2 E FREDERICKSBURG      30.27N 98.84W
05/04/2006  M1.75 INCH       GILLESPIE          TX   TRAINED SPOTTER

1000 PM     HAIL             AUSTIN                  30.31N 97.75W
05/04/2006  M1.00 INCH       TRAVIS             TX   TRAINED SPOTTER

            OFF AND ON HAIL TO QUARTER SIZE OR SLIGHTLY LARGER. BLOWN
            BY STRONG TO SEVERE WINDS. WORST OF THE EVENT LASTED
            ABOUT HALF AN HOUR.

1010 PM     TSTM WND DMG     NW AUSTIN               30.31N 97.75W
05/04/2006                   TRAVIS             TX   AMATEUR RADIO

            ANDERSON MILL SUBDIVISION. TREE BRANCHES AND LIMBS DOWN
            AND LAWN FURNITURE IN THE STREETS.

1015 PM     HAIL             1 W JOLLYVILLE          30.45N 97.77W
05/04/2006  M0.88 INCH       WILLIAMSON         TX   TRAINED SPOTTER

            ANDRSON MILL AND LOOP 620 AREA.

1023 PM     HAIL             SISTERDALE              29.97N 98.73W
05/04/2006  M4.25 INCH       KENDALL            TX   LAW ENFORCEMENT

1024 PM     HAIL             E FRIO TOWN             29.02N 99.32W
05/04/2006  M1.75 INCH       FRIO               TX   CO-OP OBSERVER

1025 PM     TSTM WND DMG     1 S AUSTIN              30.29N 97.75W
05/04/2006                   TRAVIS             TX   PUBLIC

            TREES DOWN IN AREAS AROUND RIVERSIDE DRIVE BETWEEN
            CONGRESS AVE AND IH 35.

1025 PM     TSTM WND DMG     1 NE AUSTIN             30.32N 97.74W
05/04/2006                   TRAVIS             TX   PUBLIC

            POWER POLE REPORTED DOWN AT 11TH ST AT I 35.

1031 PM     DENSE FOG        4 NNE AUSTIN            30.36N 97.72W
05/04/2006                   TRAVIS             TX   PUBLIC

            REPORTED NEAR HIGHLAND MALL AT HIGHWAY 290 AT IH 35.

&&

DC
Local storm report, May 4, 11:22 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1122 PM CDT THU MAY 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND GST     AUSTIN                  30.31N 97.75W
05/04/2006  M74 MPH          TRAVIS             TX   ASOS

            AUSTIN BERGSTROM AIRPORT.

1035 PM     TSTM WND DMG     18 N AUSTIN             30.57N 97.75W
05/04/2006                   WILLIAMSON         TX   TRAINED SPOTTER

            TREES DOWN AT BREAKER AND METRIC.

1045 PM     TSTM WND DMG     3 SSE AUSTIN            30.27N 97.73W
05/04/2006                   TRAVIS             TX   TRAINED SPOTTER

            VERY LARGE TREE LIMBS REPORTED DOWN AT WICKERSHAM AND
            RIVERSIDE DRIVE.

1047 PM     TSTM WND DMG     5 SW AUSTIN             30.25N 97.81W
05/04/2006                   TRAVIS             TX   PUBLIC

            TREE DOWN BLOCKING THREE LANES OF TRAFFIC AT SOUTH LAMAR
            BLVD NEAR BRODIE OAKS SHOPPING CENTER.

1100 PM     TSTM WND GST     10 N LOCKHART           30.02N 97.68W
05/04/2006  E70 MPH          CALDWELL           TX   AMATEUR RADIO

            JCT OF HWYS 183 AND 21.

1050 PM     HAIL             6 SE AUSTIN             30.24N 97.68W
05/04/2006  M1.25 INCH       TRAVIS             TX   PUBLIC

            REPORTED BY FEDEX CARGO/SHIPPING FACILITY ON NORTHWEST
            SIDE OF AUSTIN BERGSTROM INTERNATIONAL AIRPORT.

1110 PM     HAIL             CEDAR CREEK             30.08N 97.50W
05/04/2006  M0.75 INCH       BASTROP            TX   TRAINED SPOTTER

1018 PM     TSTM WND GST     S AUSTIN                30.31N 97.75W
05/04/2006  M73 MPH          TRAVIS             TX   BROADCAST MEDIA

            TX SCHOOL FOR THE DEAF.

&&

DC
Local storm report, May 4, 11:34 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1134 PM CDT THU MAY 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 PM     HAIL             4 NNE AUSTIN            30.36N 97.72W
05/04/2006  M1.25 INCH       TRAVIS             TX   PUBLIC

            REPORTED NEAR HIGHLAND MALL AT HWY 290 AT IH 35.

1108 PM     HAIL             1 E BASTROP             30.11N 97.29W
05/04/2006  M1.75 INCH       BASTROP            TX   PUBLIC

            JUST EAST OF MUSTANG RIDGE.

1125 PM     HAIL             SAN ANTONIO             29.46N 98.51W
05/04/2006  M0.75 INCH       BEXAR              TX   TRAINED SPOTTER

            VANCE JACKSON AND DEZAVALA.

&&

DC
Local storm report, May 4, 11:49 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1149 PM CDT THU MAY 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     HAIL             1 E MUSTANG RIDGE       30.06N 97.67W
05/04/2006  M1.75 INCH       CALDWELL           TX   AIRPLANE PILOT

0950 PM     HAIL             5 S WILLOW CITY         30.33N 98.70W
05/04/2006  M3.00 INCH       GILLESPIE          TX   CO-OP OBSERVER

            IN GOLD. WINDOWS ON N SIDE OF HOUSE BROKEN OUT. CAR
            WINDSHIELD BROKEN OUT.

1000 PM     TSTM WND DMG     FREDERICKSBURG          30.27N 98.87W
05/04/2006                   GILLESPIE          TX   LAW ENFORCEMENT

            CONSIDERABLE POWER OUTAGES, TREES DOWN, FLOODED ROADS.

&&

DC
Local storm report, May 5, 12:05 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1205 AM CDT FRI MAY 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     HAIL             3 E CASTELL             30.70N 98.45W
05/04/2006  M1.75 INCH       LLANO              TX   LAW ENFORCEMENT

0900 PM     HAIL             15 S LLANO              30.53N 98.67W
05/04/2006  M1.75 INCH       LLANO              TX   PUBLIC

            CRABAPPLE CREEK AND FM 965.

0903 PM     HAIL             2 S ENCHANTED ROCK STAT 30.48N 98.85W
05/04/2006  M1.00 INCH       GILLESPIE          TX   BROADCAST MEDIA

0930 PM     HAIL             12 NNW FREDERICKSBURG   30.43N 98.95W
05/04/2006  M1.00 INCH       GILLESPIE          TX   FIRE DEPT/RESCUE

0945 PM     HAIL             6 SE WILLOW CITY        30.34N 98.63W
05/04/2006  M2.75 INCH       GILLESPIE          TX   FIRE DEPT/RESCUE

            BROKE OUT PICKUP TRUCK WINDOWS.

0950 PM     HAIL             5 S WILLOW CITY         30.33N 98.70W
05/04/2006  M3.00 INCH       GILLESPIE          TX   CO-OP OBSERVER

            IN GOLD. WINDOWS ON N SIDE OF HOUSE BROKEN OUT. CAR
            WINDSHIELD BROKEN OUT.

1000 PM     HAIL             AUSTIN                  30.31N 97.75W
05/04/2006  M1.00 INCH       TRAVIS             TX   TRAINED SPOTTER

            OFF AND ON HAIL TO QUARTER SIZE OR SLIGHTLY LARGER. BLOWN
            BY STRONG TO SEVERE WINDS. WORST OF THE EVENT LASTED
            ABOUT HALF AN HOUR.

1000 PM     TSTM WND DMG     FREDERICKSBURG          30.27N 98.87W
05/04/2006                   GILLESPIE          TX   LAW ENFORCEMENT

            CONSIDERABLE POWER OUTAGES, TREES DOWN, FLOODED ROADS.

1000 PM     HAIL             2 E FREDERICKSBURG      30.27N 98.84W
05/04/2006  M1.75 INCH       GILLESPIE          TX   TRAINED SPOTTER

1010 PM     TSTM WND DMG     NW AUSTIN               30.31N 97.75W
05/04/2006                   TRAVIS             TX   AMATEUR RADIO

            ANDERSON MILL SUBDIVISION. TREE BRANCHES AND LIMBS DOWN
            AND LAWN FURNITURE IN THE STREETS.

1015 PM     HAIL             1 W JOLLYVILLE          30.45N 97.77W
05/04/2006  M0.88 INCH       WILLIAMSON         TX   TRAINED SPOTTER

            ANDRSON MILL AND LOOP 620 AREA.

1018 PM     TSTM WND GST     S AUSTIN                30.31N 97.75W
05/04/2006  M73 MPH          TRAVIS             TX   BROADCAST MEDIA

            TX SCHOOL FOR THE DEAF.

1023 PM     HAIL             SISTERDALE              29.97N 98.73W
05/04/2006  M4.25 INCH       KENDALL            TX   LAW ENFORCEMENT

1024 PM     HAIL             E FRIO TOWN             29.02N 99.32W
05/04/2006  M1.75 INCH       FRIO               TX   CO-OP OBSERVER

1025 PM     TSTM WND DMG     1 S AUSTIN              30.29N 97.75W
05/04/2006                   TRAVIS             TX   PUBLIC

            TREES DOWN IN AREAS AROUND RIVERSIDE DRIVE BETWEEN
            CONGRESS AVE AND IH 35.

1025 PM     TSTM WND DMG     1 NE AUSTIN             30.32N 97.74W
05/04/2006                   TRAVIS             TX   PUBLIC

            POWER POLE REPORTED DOWN AT 11TH ST AT I 35.

1027 PM     HAIL             7 N AUSTIN              30.41N 97.75W
05/04/2006  M0.88 INCH       TRAVIS             TX   PUBLIC

            NEAR SPICEWOOD SPRINGS ROAD AND MESA DRIVE WEST OF MOPAC.

1030 PM     TSTM WND GST     AUSTIN                  30.31N 97.75W
05/04/2006  M74 MPH          TRAVIS             TX   ASOS

            AUSTIN BERGSTROM AIRPORT.

1030 PM     TSTM WND DMG     3 SSW AUSTIN            30.27N 97.77W
05/04/2006                   TRAVIS             TX   BROADCAST MEDIA

            ALUMINUM WALL MATERIAL BLOWN OFF SIDE OF PARKING GARAGE
            AT PENN FIELD OFFICE COMPLEX.

1031 PM     HAIL             4 NNE AUSTIN            30.36N 97.72W
05/04/2006  M1.25 INCH       TRAVIS             TX   PUBLIC

            REPORTED NEAR HIGHLAND MALL AT HWY 290 AT IH 35.

1035 PM     TSTM WND DMG     18 N AUSTIN             30.57N 97.75W
05/04/2006                   WILLIAMSON         TX   TRAINED SPOTTER

            TREES DOWN AT BREAKER AND METRIC.

1045 PM     TSTM WND DMG     3 SSE AUSTIN            30.27N 97.73W
05/04/2006                   TRAVIS             TX   TRAINED SPOTTER

            VERY LARGE TREE LIMBS REPORTED DOWN AT WICKERSHAM AND
            RIVERSIDE DRIVE.

1047 PM     TSTM WND DMG     5 SW AUSTIN             30.25N 97.81W
05/04/2006                   TRAVIS             TX   PUBLIC

            TREE DOWN BLOCKING THREE LANES OF TRAFFIC AT SOUTH LAMAR
            BLVD NEAR BRODIE OAKS SHOPPING CENTER.

1050 PM     HAIL             6 SE AUSTIN             30.24N 97.68W
05/04/2006  M1.25 INCH       TRAVIS             TX   PUBLIC

            REPORTED BY FEDEX CARGO/SHIPPING FACILITY ON NORTHWEST
            SIDE OF AUSTIN BERGSTROM INTERNATIONAL AIRPORT.

1100 PM     TSTM WND GST     10 N LOCKHART           30.02N 97.68W
05/04/2006  E70 MPH          CALDWELL           TX   AMATEUR RADIO

            JCT OF HWYS 183 AND 21.

1108 PM     HAIL             1 E MUSTANG RIDGE       30.06N 97.67W
05/04/2006  M1.75 INCH       CALDWELL           TX   PUBLIC

1110 PM     HAIL             CEDAR CREEK             30.08N 97.50W
05/04/2006  M0.75 INCH       BASTROP            TX   TRAINED SPOTTER

1125 PM     HAIL             SAN ANTONIO             29.46N 98.51W
05/04/2006  M0.75 INCH       BEXAR              TX   TRAINED SPOTTER

            VANCE JACKSON AND DEZAVALA.

&&

DC

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:34 PM CDTSevere Thunderstorm WarningEWXLlano56 min
May 4, 8:15 PM CDTTornado WarningEWXLlano30 min
May 4, 8:25 PM CDTSevere Thunderstorm WarningEWXGillespie65 min
May 4, 8:38 PM CDTSevere Thunderstorm WarningEWXBurnet, Williamson67 min
May 4, 8:45 PM CDTSevere Thunderstorm WarningEWXLlano45 min
May 4, 9:20 PM CDTSevere Thunderstorm WarningEWXDimmit38 min
May 4, 9:23 PM CDTSevere Thunderstorm WarningEWXTravis97 min
May 4, 9:30 PM CDTTornado WarningEWXGillespie45 min
May 4, 9:37 PM CDTSevere Thunderstorm WarningEWXBlanco53 min
May 4, 9:47 PM CDTSevere Thunderstorm WarningEWXFrio58 min
May 4, 9:49 PM CDTSevere Thunderstorm WarningEWXKendall56 min
May 4, 9:59 PM CDTSevere Thunderstorm WarningEWXHays61 min
May 4, 10:09 PM CDTSevere Thunderstorm WarningEWXComal81 min
May 4, 10:17 PM CDTSevere Thunderstorm WarningEWXGillespie43 min
May 4, 10:18 PM CDTSevere Thunderstorm WarningEWXWilliamson42 min
May 4, 10:25 PM CDTSevere Thunderstorm WarningEWXBexar95 min
May 4, 10:27 PM CDTSevere Thunderstorm WarningEWXBlanco63 min
May 4, 10:32 PM CDTSevere Thunderstorm WarningEWXKerr58 min
May 4, 10:35 PM CDTFlash Flood WarningEWXKendall3 hr
May 4, 10:42 PM CDTSevere Thunderstorm WarningEWXBastrop, Lee93 min
May 4, 10:43 PM CDTSevere Thunderstorm WarningEWXKendall62 min
May 4, 10:52 PM CDTSevere Thunderstorm WarningEWXTravis23 min
May 4, 10:54 PM CDTSevere Thunderstorm WarningEWXCaldwell81 min
May 4, 10:59 PM CDTFlash Flood WarningEWXBexar4 hr
May 4, 11:02 PM CDTSevere Thunderstorm WarningEWXHays43 min
May 4, 11:04 PM CDTSevere Thunderstorm WarningEWXMedina41 min
May 4, 11:19 PM CDTSevere Thunderstorm WarningEWXBandera71 min
May 4, 11:21 PM CDTSevere Thunderstorm WarningEWXGuadalupe69 min
May 4, 11:28 PM CDTSevere Thunderstorm WarningEWXComal47 min
May 4, 11:59 PM CDTSevere Thunderstorm WarningEWXBexar46 min
May 5, 1:07 AM CDTFlash Flood WarningEWXGillespie3 hr
May 5, 3:19 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 22 more33 hr
May 5, 6:56 PM CDTSevere Thunderstorm WarningEWXMedina34 min

Nearby

Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.